# SDR IPXA2024100791937

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 27,159 hours, 16,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Damaged
- Location: Rt Kruger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOWERING THE SLATS DOWN FOR COOLING AND SHEETMETAL ACCESS, FOUND RH KRUGER FLAP STRUCTURE DAMAGED. COMPLETED EO 91609 STEPS 1 THROUGH 11
